Posted by: tankgirl | 2008-11-16


I have been on Cipralex for a week now to treat anxiety and depression. But I am so exhausted all the time I can barely think or see straight and completing any task is extremely difficult.

Is this a normal side effect and if so how long should I wait for the effects to subside before i consult my doctor? He said it would take a few days for me to adjust to it but he never mentioned I would feel this terrible!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds as though this could be normal side-effects, though you seem more severely affected by them than are most people. If you're findingn it so dificult after a week, this is finen time to call and consult your prescribing doctor for advice on this, as he knows you best. Usually side-effects are not as severe as qwhat you seem to be describing, and are starting to sade within a week or 2 at most.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.